I figured out that I have an allergic reaction to medicine my doctor gave me and I have a really bad rash EVERYWHERE on my body. I was prescribed to take 10mg of prednisone. 1 tablet by mouth twice a day for 4 days. I have a play tomorrow! I took my first pill last night and a pill this morning. When will the rash go away!!!
It takes a few days for the rash to go away. Make up works wonders if you have to be in a play, lolol
The prednisone starts working right away. There is no way to make the body heal faster. It heals in time. But the redness may go down quicker. Have a good time at the play. Being on stage is a wonderful thing.
Hi Rosie... try not to freak out about this, ok??? It will go away. Whatever you do... DO NOT take more of the prednisone at a time with the hopes it will heal the rash quicker. That will make you hyper, anxious, nervous... sleepless and lots of other worse problems you don't need or want.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.